# SDR GTIA2025101639134

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 18,345 hours, 7,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26233
- Condition: Inoperative
- Location: Zone 200
- Part time: 18,163 hours, 7,689 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  R & R FWD MEGAPHONE IAW EMER EQUIPMENT LAYOUT DRAWING NK320 OPS TEST PASSED A/C OK FOR CONTINUE SERVICE
